# SDR CA110713005

- Difficulty date: July 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Oil Fill Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CO-PILOT REPORTED THAT THE RT ENG OIL PRESS LOW MESSAGE CAME ON APPROX 5-10 MIN AFTER TAKEOFF.  CREW SHUT THE ENGINE DOWN AND RETURNED.  LANDING WAS UNEVENTFUL.  OIL LEAKAGE NOTED AROUND RT ENGINE OIL FILLER CAP.  DAMAGE NOTED ON O-RING.  O-RING R & R.  LEAK CHECK AND ENGINE RUNS PERFORMED AND ACFT RETURNED TO SERVICE.
